Inventiones mathematicae

, Volume 136, Issue 2, pp 411–418

The Eisenbud-Koh-Stillman conjecture on linear syzygies

  • Mark L. Green
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • Mark L. Green
    • 1
  1. 1.Department of Mathematics, University of California at Los Angeles, Los Angeles, CA 90095-1555, USAUS

Personalised recommendations